Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
A VARIANCE REDUCING MULTIPLIER FOR MONTE-CARLO INTEGRATIONS
Autore:
SOBOL IM; TUTUNNIKOV AV;
Indirizzi:
RUSSIAN ACAD SCI,INST MATH MODELLING,4 MIUSSKAYA SQ MOSCOW 125047 RUSSIA
Titolo Testata:
Mathematical and computer modelling
fascicolo: 8-9, volume: 23, anno: 1996,
pagine: 87 - 96
SICI:
0895-7177(1996)23:8-9<87:AVRMFM>2.0.ZU;2-F
Fonte:
ISI
Lingua:
ENG
Keywords:
MULTIDIMENSIONAL INTEGRATION; MONTE CARLO METHOD; QUASI-MONTE CARLO METHOD; VARIANCE REDUCTION; QUASI-RANDOM SEQUENCES;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
15
Recensione:
Indirizzi per estratti:
Citazione:
I.M. Sobol e A.V. Tutunnikov, "A VARIANCE REDUCING MULTIPLIER FOR MONTE-CARLO INTEGRATIONS", Mathematical and computer modelling, 23(8-9), 1996, pp. 87-96

Abstract

A random multiplier for variance reduction is investigated. Its efficiency depends on the correlation of the integrand and the reference function. However the multiplier can be used in quasi-Monte Carlo integrations also.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 13/07/20 alle ore 07:26:39